Pain fever & stress 7 in 1 33cc | Best Prices in Australia | GetPrice
Showing 1 - 20 of 32 results for

Pain fever & stress 7 in 1 33cc

Sort:
  1. D'JEUNESSE OMEGA 7 - 60 SOFT CAPSULES D'jeunesse Omega 7 is natural, nutritional supplement rich in essential fatty acids. Omega 7 is particularly well suited for the maintenance of healthy skin. D'jeunesse Omega 7 is derived from the fresh berry and fresh seed - this supplement provides omega 3, 6, 7 and 9 as well as trace minerals, amino acids and antioxidants. D'jeunesse Omega 7 contains Sea Buckthorn Berry and Seeds: - Sea buckthorn berry has traditionally been used in Asian traditional systems of medicine (Tibetan, Mongolian, Chinese) for the maintenance of healthy skin - Sea buckthorn berry and seed are a natural source of fatty acids including omega 3, 6, 7 and 9 - Sea buckthorn berries naturally contain trace minerals - Sea buckthorn berries naturally contain amino acids including leucine, isoleucine, valine, methionine, phenylalanine, and lysine - Sea buckthorn berries are a natural source of antioxidant compounds including natural carotenoids, tocopherols (vitamin E) and vitamin C FORMULA: Hippophae rhamnoides (sea buckthorn) fruit 1.6g, Hippophae rhamnoides (sea buckthorn) seed1.75g DIRECTIONS FOR USE: Adults: Take 2 capsules twice daily with food for the first two months, followed by one capsule twice daily thereafter, or as directed by your healthcare professional. SAFETY INFORMATION: If symptoms persist, consult your healthcare professional Vitamin supplements should not replace a balanced diet Always read the label, use only as directed Although the active ingredients in Omega 7 are generally well tolerated, the use of Omega 7 in pregnancy and lactation has not been scientifically validated Consult your healthcare professional when taking supplements with pharmaceutical medications. Certain nutrients enhance the way some medicines work, and help make other medicines safer. Please ask your healthcare professional for further information
    + Shipping
    (17% Off)
  2. Panadol Children provides effective, temporary relief from fever and pain in children. Panadol Children is colour free and comes in strawberry and orange flavours. Fever and pain can be associated with: - teething - immunisation - earache - headache - cold and flu symptoms Other features: - PET bottle with neck insert for easy dosing (BPA free) - Accurate, easy dosing device - sugar free - colourfree, no artificial colours - gentle to little stomachs - contains paracetamol - does not contain ibuprofen Directions Refer to the pack to match the child’s weight to the chart. Shake bottle, measure the required amount into measuring cup. - Can be mixed with juice or water first - This dose may be repeated if necessary, every 4 hours. - Do not give more than 4 doses in one day or within any 24-hour period. - Do not exceed the recommended dose for your child. - Do not use for more than 48 hours at a time except on medical advice. Active ingredient Paracetamol 24mg/1mL Caution Do not use Children’s Panadol: - If your child is using other medicines containing paracetamol, except on medical advice. - For more than 48 hrs at a time, except on medical advice. - If any of the seals on the package are broken. If the package use-by date has expired. Check with your doctor before use if your child: - Has liver or kidney problems. - Weighs less than 10kg or more than 41kg. Stop use and tell your doctor if your child: - Has an allergic skin reaction, shortness of breath or wheezing after taking Children’s Panadol. Keep to the recommended dosage: - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.
    + Shipping
    (18% Off)
  3. Panadol Osteo 96 Caplets � Panadol Osteo is a sustained release formulation that can provide long-lasting relief from persistent pain such as that associated with Osteoarthritis. Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. With only 3 daily doses, each lasting up to 8 hours, Panadol Osteo may provide up to 24-hour relief from pain. � Use Panadol Osteo for effective relief of persistent pain associated with Osteoarthritis. � The Paracetamol in Panadol Osteo is released in 2 stages, with the first stage being released quickly, for rapid onset of action, and the second stage being released slowly over the day or night, to provide prolonged pain relief. � View All Panadol Products �
    + Shipping: $9.16
  4. Paracetamol Osteo 96 Tablets � For the effective relief of persistent pain associated with Osteoarthritis. �
    + Shipping: $9.16
  5. Panadol Children provides effective, temporary relief from fever and pain in children. Panadol Children is colour free and comes in strawberry and orange flavours. Fever and pain can be associated with: - teething - immunisation - earache - headache - cold and flu symptoms Other features: - PET bottle with neck insert for easy dosing (BPA free) - Accurate, easy dosing device - sugar free - colourfree, no artificial colours - gentle to little stomachs - contains paracetamol - does not contain ibuprofen Directions Refer to the pack to match the child’s weight to the chart. Shake bottle, measure the required amount into measuring cup. - Can be mixed with juice or water first - This dose may be repeated if necessary, every 4 hours. - Do not give more than 4 doses in one day or within any 24-hour period. - Do not exceed the recommended dose for your child. - Do not use for more than 48 hours at a time except on medical advice. Active ingredient Paracetamol 24mg/1mL Caution Do not use Children’s Panadol: - If your child is using other medicines containing paracetamol, except on medical advice. - For more than 48 hrs at a time, except on medical advice. - If any of the seals on the package are broken. If the package use-by date has expired. Check with your doctor before use if your child: - Has liver or kidney problems. - Weighs less than 10kg or more than 41kg. Stop use and tell your doctor if your child: - Has an allergic skin reaction, shortness of breath or wheezing after taking Children’s Panadol. Keep to the recommended dosage: - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.
    + Shipping
    (14% Off)
  6. Nurofen for Children contains ibuprofen so it gets to work in 15 minutes helping to reduce your children's fever quickly. The strawberry and orange flavour suspensions are sugar free and colour free, and come with an easy dosing syringe for easy dosing of younger children. Why Nurofen for Children 1 to 5 years Oral Suspension? Gets to work to reduce fever in just 15 minutes Lasts for up to 8 hours in fever – so may help your child have a good nights sleep Treats fever, teething, toothache, sore throat, earache, Cold & Flu symptoms headache, minor aches & strains Available in strawberry and orange flavours Colour-freeSugar-free DOSAGE: Age of Child: 1-3 years with an Average Weight of 10 – 14 kg Use 5 - 7mL 3 times in 24 hours. 3-5 years with an average weight of 14-18 kg Use 7-9ml 3 times in 24 hours. INGREDIENTS: Contains 100 mg of ibuprofen per 5mL dose.
    + Shipping
    (6% Off)
  7. Nurofen for Children 7+ Orange 100mg Chewable 24 Capsules
    + Shipping
  8. Nurofen for Children 7+ Orange 100mg Chewable 12 Capsules
    + Shipping
  9. New and Improved Formula with a 20% larger patch, rounded edges better flexibility. Salonpas Patches are a topical analgesic for temporary relief of minor aches and pains in muscles and joints associated with Aches Strains Bruises Sprains Box Contents - 20 patches in 1 resealable Sachet Patch Size 7.2 x 4.6 cm
    + Shipping
  10. New and Improved Formula with a 20% larger patch, rounded edges better Flexibility. Salonpas Patches are a topical analgesic for temporary relief of minor aches and pains in muscles and joints associated with Arthritis Strains Bruises Sprains Box Contents - 60 patches (20 each) in 3 resealable Sachets Patch Size 7.2 x 4.6 cm
    + Shipping
  11. Panadol Children Suspension 1 to 5 Years Old Bottle of 200 ml Strawberry
    + Shipping: $9.95
  12. Panadol Children Suspension 1 to 5 Years Old 100ML Strawberry
    + Shipping: $9.95
  13. Description Nurofen Children 1-5yrs Strawberry Pain andamp; Fever Relief Directions / Dosage Push the syringe firmly into the neck of the bottle and shake the bottle well. Turn the bottle upside down and, whilst holding the syringe in place, gently pull the plunger down, drawing the liquid into the syringe.Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil).Suggested dosage: 5 - 10mg / kg / dose.6 to 12mths (8 to 10kg) - 4ml1 to 3 yrs (10-14kg) - 5ml3 to 5 yrs (14-18kg) - 6.5ml5 to 7 yrs (18-22kg) - 7.5ml7 to 9 yrs (22-28kg) - 10ml9 to 12 yrs (28-41kg) - 13ml.Repeat dose every 6 to 8 hours as necessary with a maximum of 4 doses in 24 hours. Indications Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.Provides fast, effective relief.- Reduction in temperature for up to 8 hours including fever caused by immunisation.- Temporary relief of pain associated with: Teething, toothache, earache, sore throats, headache, minor aches, sprains and strains, colds and flu. Ingredients Ibuprofen 100mg/5ml suspension.Also contains sodium chloride and saccharin sodium.Contains no aspirin, alcohol, aspartame or gluten. Warnings Seek medical advice before use:- If your child suffers asthma or is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.- If your child is taking other medicines regularly.Do not give to children with:- Stomach ulcers or other stomach disorders.- Heart problems.- Kidney or liver disease.- Allergic reactions to aspirin, ibuprofen, or other anti-inflammatory medicines.In adults this product is not recommended for use by pregnant women except on a doctors advice. Do not use in the last three months of pregnancy.Do not exceed the stated dose.Do not give to babies u
    + Shipping
  14. Description Children's Panadol (1-5 years) is strawberry flavoured and colourfree suspension. Provides effective relief of fever and pain in younger children. Measuring cup included in the pack. Directions / Dosage This product is intended for children 1-5 years.Shake bottle, measure the required amount into measuring cup. Can be given in water or fruit juice if preferred by your child.Age: Average Weight: Dose1 - 2 Years: 10 - 12 kg - 7.5 mL2 - 3 Years: 12 - 14 kg: 7.5 - 9 mL3 - 4 Years: 14 - 16 kg: 10 mL4 - 5 Years: 16 - 18 kg: 10 - 11 mL5 ... Shipping varies according to your location and the product
    + Shipping
  15. New and Improved Formula with a 20% larger patch, rounded edges better Flexibility. Salonpas Patches are for temporary relief of minor aches and pains in muscles and joints associated with Aches Strains Bruises Sprains Box Contents - 140 patches (20 each) in 7 resealable Sachets Patch Size 7.2 x 4.6 cm
    + Shipping
  16. Description Panadol Child Soluble Tablets. For 7+ years. Strawberry flavour. Colour free. Directions / Dosage 7 to 10 years: 1 to 1½ tablets. (Maximum 6 in 24 hours). 10 to 12 years: 1½ to 2 tablets. (Maximum 8 in 24 hours. Dissolve the tablet in a glass of water at room temperature. Take every 4 to 6 hours as necessary up to a maximum of 4 doses per 24 hours. Can be taken with fruit juice. This product is intended for children 7 to 12 years of age. Indications For the effective temporary relief from the fever and pain associated with toothache, headache, earache, immunization, cold and flu symptoms. Suitable for asthmatics who are sensitive to aspirin and NSAIDs. Ingredients Each tablet contains 250mg paracetamol, 213mg sodium (9.2mmol) (this should be taken into account by those on a low sodium diet), phenylalanine, aspartame, saccharin, sodium. Contains no preservatives, gluten, artificial colouriung, aspirin, lactose or sugar. Warnings Do not use product if using other medicines containing paracetamol; For children below age 7 except on medical advice; For more than 48 hours at a time in children 7 to 12 years, except on medical advice; If you are phenylketonuric; If any of the seals on the package are broken; If the package use by date has expired. Keep to the recommended dose. More Information For more information visit the product website: http://www.childrenspanadol.com.au... Shipping varies according to your location and the product
    + Shipping
  17. Nurofen for Children Chewable Capsules Orange Flavour are easy to chew for headache, pain and fever relief. Nurofen For Children Soft Chewable Capsules provides temporary relief of mild to moderate pain such as a sore throat, dental pain, ear ache, headache, minor aches, sprains, strains and pain of cold and flu as well as fever reduction. The easy to chew format does not require water providing effective relief on the go. It is suitable for children that find tablets difficult to swallow. Effective relief on the go No need to take with water Easy to chew Reduces fever Contains ibuprofen Seek Doctor or Pharmacist advise before use: - In children suffering from dehydration through diarrhoea and/or vomiting. - With products containing ibuprofen, aspirin or other anti-inflammatory medicines taken regularly.
    + Shipping
    (18% Off)
  18. Nurofen For Children 7+ comes in an easy to chew soft capsules, no need to take with water. Nurofen For Children 7+ has great orange flavour and is suitable for children that find tablets difficult to swallow. Other Benefits: - Relief sore throat - Relief dental pain - Relief earache & headache - Relief sprains and strains - Relief cold and flu - Reduce fever Ingredients: Each capsule contains 100mg Ibuprofen. Also, contains glucose, sucrose, soya lecithin. Directions: 7 years- 10 years: Take 2 capsules (max 8 in 24 hours) 10 years- 12 years; Take 3 capsules (max 12 in 24 hours) Doses should be given approximately every 6 to 8 hours (or with a minimum of 6 hours between each dose if required) Children should take plenty of fluids. Precautions: For short term use only Do not exceed the stated dose Seek doctor or pharmacist advice before use: - in children suffering from dehydration through diarrhoea and/ or vomiting - with products containing ibuprofen, aspirin or other anti-inflammatory medicines or medicines taken regularly
    + Shipping
    (28% Off)
  19. Panadol Childrens suspension 1 to 5 Years 200ml Orange
    + Shipping: $9.95
Back to top

Recently Viewed Pain fever & stress


Connect
Getprice compares prices across all of your favourite products Australia-wide, covering all major cities including Sydney, Melbourne, Perth, Canberra and Brisbane.
Getprice compares prices across Sydney, Melbourne, Perth, Canberra and Brisbane.